Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Homotopy theory of nonsymmetric operads

Fernando Muro

Algebraic & Geometric Topology 11 (2011) 1541–1599
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, London Math. Soc. Lecture Note Ser. 189, Cambridge Univ. Press (1994) MR1294136
2 M A Batanin, Homotopy coherent category theory and $A_\infty$–structures in monoidal categories, J. Pure Appl. Algebra 123 (1998) 67 MR1492896
3 H J Baues, M Jibladze, A Tonks, Cohomology of monoids in monoidal categories, from: "Operads: Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995)" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 137 MR1436920
4 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
5 F Borceux, Handbook of categorical algebra. 2. Categories and structures, Encyclopedia of Math. and its Appl. 51, Cambridge Univ. Press (1994) MR1313497
6 B I Dundas, Localization of $V$–categories, Theory Appl. Categ. 8 (2001) 284 MR1835445
7 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
8 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
9 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
10 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
11 J E Harper, Homotopy theory of modules over operads and non–$\Sigma$ operads in monoidal model categories, J. Pure Appl. Algebra 214 (2010) 1407 MR2593672
12 V Hinich, Erratum to “Homological algebra of homotopy algebras” \rm\citehaha arXiv:math/0309453v3
13 V Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997) 3291 MR1465117
14 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
15 M Hovey, Model categories, Math. Surveys and Monogr. 63, Amer. Math. Soc. (1999) MR1650134
16 A Joyal, R Street, Tortile Yang–Baxter operators in tensor categories, J. Pure Appl. Algebra 71 (1991) 43 MR1107651
17 G M Kelly, Basic concepts of enriched category theory, London Math. Soc. Lecture Note Ser. 64, Cambridge Univ. Press (1982) 245 MR651714
18 J P Meyer, Bar and cobar constructions. I, J. Pure Appl. Algebra 33 (1984) 163 MR754954
19 G Raptis, On the cofibrant generation of model categories, J. Homotopy Relat. Struct. 4 (2009) 245 MR2520994
20 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325